# SDR IXXA05SMN300S

- Difficulty date: December 29, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING CTR L/E LWR PART SKIN CORRODED, XFS 341.000.  PERFORMED REPAIR IAW FAA FORM 8110-3 NR 05586 DATE 12-28-05, SEMAN DWG NR ED 4124 DATE 12-22-05, EO SEMAN NR 20051455 DATE 12-28-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 FIG 2G. REMOVED CORRODED AREA IAW SEMAN DWG ED 4124. PERFORMED NDT INSPECT IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.071”) + FILLER (ALCLAD 7075 T6 0.063) IAW SEMAN DWG NR ED 4124. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. I
